# SDR USAA2011092200003

- Difficulty date: September 21, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 34,097 hours, 12,282 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ARCEM1A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT MEGAPHONE INOPERATIVE.  REMOVED AND REPLACED MEGAPHONE AND BATTERY.  OPS CHECK NORMAL.
